MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD004
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: right lower lobectomy.Event description: the bag was used to retrieve the lobectomie from the chest cavity.During the pull out the guidance ball fell into the cavity and got detached from the bag.The bag was already disposed off before the ball was found, they kept the ball, and are going to clean it if you need it returned.Additional information received from customer via email on 10apr25: event: context of lower lobectomy by vats.During haemostasis by lymph node dissection, the surgeon accidentally discovered the guide ball in the patient's chest (the staff had not noticed this when they left the operating room).Ball removed from the patient's chest, no effect.The green ball in question is at the pharmacy if necessary for referral or expertise.The other part of the device was unfortunately thrown away or sent to the anatomical pathology laboratory.Additional information received from applied medical representative via email on 16apr25: the bag didn't seem to be ripped in any way or at least ripped in a way that affected the procedure.Actually, the surgeon and anyone that was there, including myself, did not notice that the bead "broke" right until the end of the procedure where they found the bead inside the patient before closing.So, what happened was that the bead was removed and nothing affected the procedure nor the outcome.As per the bag it was already disposed of and we couldn't fish it back from the trach to investigate it as it was very dirty and already taken away.As for the bead that is still there, i will give you the contact of the people in the or and the address of the hospital so that you can send a box to retrieve it.Intervention: ball removed from the patient's chest, no effect.Patient status: patient is not affected.
 
Event or Problem Description
Procedure performed: right lower lobectomy.Event description: the bag was used to retrieve the lobectomie from the chest cavity.During the pull out the guidance ball fell into the cavity and got detached from the bag.The bag was already disposed off before the ball was found, they kept the ball and are going to clean it if you need it returned.Additional information received from customer via email on 10apr25: event: context of lower lobectomy by vats.During haemostasis by lymph node dissection, the surgeon accidentally discovered the guide ball in the patient's chest (the staff had not noticed this when they left the operating room).Ball removed from the patient's chest, no effect.The green ball in question is at the pharmacy if necessary for referral or expertise.The other part of the device was unfortunately thrown away or sent to the anatomical pathology laboratory.Additional information received from applied medical representative via email on 16apr25: the bag didn't seem to be ripped in any way or at least ripped in a way that affected the procedure.Actually, the surgeon and anyone that was there, including myself, did not notice that the bead "broke" right until the end of the procedure where they found the bead inside the patient before closing.So, what happened was that the bead was removed and nothing affected the procedure nor the outcome.As per the bag it was already disposed of and we couldn't fish it back from the trach to investigate it as it was very dirty and already taken away.As for the bead that is still there, i will give you the contact of the people in the or and the address of the hospital so that you can send a box to retrieve it intervention: ball removed from the patient's chest, no effect.Patient status: patient is not affected.
 
Additional Manufacturer Narrative
A portion of the event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience component separation, as the bead assembly was returned detached from the bag.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21990195
Report Number2027111-2025-00519
Device Sequence Number8312229
Product Code GCJ
UDI-Device Identifier00607915126773
UDI-Public(01)00607915126773
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD004
Device Catalogue Number101388201
Device Lot Number1537636
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALEXIS
Patient SexUnknown